# SDR IPXA10162415

- Difficulty date: September 8, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT FLICKERS ON AND OFF WITH LANDING GEAR DOWN.  RELAMPED 7 EA BULBS IN EMERG EXIT SIGN REF IPC 33-51-04 FIG 09B. OPS CK GOOD REF TO 33-51-13-04.
